# SDR UQM2002F00001

- Difficulty date: May 24, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N900TS
- Make and model: Piper PA-23-250
- Aircraft serial: 277405429
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL65102101
- Part serial: 6735504
- Condition: Failed
- Location: Rt Engine
- Part time: 1,418 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER WAS INSTALLED USING NEW RINGS AND GASKET SET FROM ECI ALSO.  REMOVED CYLINDER DUE TO LOW COMPRESSION AND EXHAUST STAINS AROUND THE EXHAUST AREA.  FOUND THAT HEAD WAS CRACKED BETWEEN BOTH SPARK PLUG HOLES AND BY THE EXHAUST SEAT, WHICH IN RETURN BURNED A HOLE NEXT THE EXHAUST FLANGE.
